# SDR DALA2023052604193

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LH OTBD SEAT TRACK BTW STA 357 TO 358, 427 TO 428, AND 462 TO 463. PER B717-200 SRM 53-20-52-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PARAGRAPH 4. A. FIGURE 101 AND DWG S00482. SUMMARY OF NRC 00530: CORROSION LEVEL 2. LH OTBD SEAT TRACK BTW STA 357 TO 358, 427 TO 428, AND 462 TO 463 WERE REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 1 REPAIR 1 AND SRM 51-41-01-0G. (LP #2785150)
